# SDR SIMA200705802

- Difficulty date: February 26, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 17,838 hours, 17,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 73059
- Condition: Failed
- Location: Cabin
- Part time: 11,457 hours, 10,263 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EMERGENCY PATH LIGHTS AT ROW 8 THROUGH 12 INOPERATIVE, ALL 4 EMERGENCY OVERWING EXIT SIGNS INOPERATIVE.  REMOVED AND REPLACED NUMBER 3 EMERGENCY LIGHT BATTERY PACK IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
